| Model Number |
WA50013A |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device was not able to focus.The issue was found during set up / inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
A review of the complaint file has been completed.The additional information includes device evaluation information.The information will be assessed upon closure of the investigation.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the objective frame and edge had scratches and dents, and the outer tube was bent.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction found during device evaluation is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.